# SDR CALA2018021800684

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 13,423 hours, 4,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT FWD COAT CLOSET MISSING THE LENS.   REPLACED THE LENS IAW MM 33-51-00.
